Largest size and union of Helly families

Tuza, Zsolt (1994) Largest size and union of Helly families. DISCRETE MATHEMATICS, 127 (1-3). pp. 319-327.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/623

Update Item Update Item